# SDR ASOA2015042912693

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER CORRODED.  R & R LOWER TCAS DOUBLER WITH A NEW SERVICEABLE DOUBLER IN REF TO SRM 51-42-06-001-001-A01.  REMOVED STRINGER 27 FORWARD OF TCAS BRACKETS, 3EA HILGHTS FROM STRINGER 27 AFT OF BRACKET AND 1EA STRINGER CLEAT TO FOM IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED STRINGER 27 FWD OF TCAS DOUBLER IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND INSTALLED AFT BRACKET OF TGR 27 AND CLEAT IAW SRM 51-42-06-001-001-A01.
